# SDR DALA2021111607075

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 AD, A.A TWO CRACKS ON HOLE AT 3 AND 9 HRS OCLOCK POSITION, ON LH FRAME STA 1640 & S14R LOWER INBOARD HOLE. CORRECTIVE ACTION: SUMMARY OF NRC 00236: LH FRAME STA 1640 & S14L WAS REPAIRED PER ETI-57-21-531 REV. 2 AND ERA 595372-14AD REV. ORIG SECTION I: PERMANENT REPAIR. (2015924)
